# SDR DALA1244661505

- Difficulty date: August 3, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 91,546 hours, 17,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECKED GOOD.  OK FOR SERVICE.
